# SDR CALA2025102610520

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 141A65524
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR,WINDOW CAVITY,INNER SKIN, LOWER FORWARD CORNER IS CRACKED.  COMPLETED ESFR REMOVED AND REPLACED R-1 DOOR UPPER INNER SKIN IAW BAC DWG 141A6516 REV F.
